How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45922
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My fiancé has been to the doctor and is on amoxocilin, they

Customer Question

My fiancé has been to the doctor and is on amoxocilin, they say they think he has a chest infection, he's been on pills since Monday has a temperature is losing weight every day hos stools are black, urine dark and constantly peeing, his left hand side chest shoulder and arm are really sore he can't lie on that side and he keeps getting heart palpitations
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
black stools means he is having bleeding from his stomach or esophagus causing blood to go through his digestive system.
he needs to go to the ER right away for evaluation.
it sounds like he needs to be admitted into the hospital
it doesn't sound like the amoxicillin is working for this infection.
he needs a chest and abdomen and pelvis CT scan.
he needs to get a stool checked for blood.
he needs to see a GI doctor to look into his stomach and esophagus and see where he might be bleeding from.
he should go to the A&E department to be assessed. he most likely will need to be admitted into the hospital for more testing and evaluation.
his situation sounds serious.

Related Medical Questions